標題: Confidence intervals for a bounded mean in exponential families
作者: Wang, Hsiuying
統計學研究所
Institute of Statistics
關鍵字: confidence interval;coverage probability;exponential family;Poisson distribution;minimax;rp interval
公開日期: 4-三月-2014
摘要: Setting confidence bounds or intervals for a parameter in a restricted parameter space is an important issue in applications and is widely discussed in the recent literature. In this article, we focus on the distributions in the exponential families, and propose general forms of the truncated Pratt interval and rp interval for the means. We take the Poisson distribution as an example to illustrate the method and compare it with the other existing intervals. Besides possessing the merits from the theoretical inferences, the proposed intervals are also shown to be competitive approaches from simulation and real-data application studies.
URI: http://dx.doi.org/10.1080/02331888.2012.719517
http://hdl.handle.net/11536/23569
ISSN: 0233-1888
DOI: 10.1080/02331888.2012.719517
期刊: STATISTICS
Volume: 48
Issue: 2
起始頁: 327
結束頁: 343
顯示於類別:期刊論文


文件中的檔案:

  1. 000329829500006.pdf